Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On semi-cylinders, splinters, and bounded-truth-table reducibility


Author: Paul R. Young
Journal: Trans. Amer. Math. Soc. 115 (1965), 329-339
MSC: Primary 02.70
MathSciNet review: 0209151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0209151-1
Article copyright: © Copyright 1965 American Mathematical Society